Stochastic equivalence of convex ordered distributions and applications

M. C. Bhattacharjee, R. N. Bhattacharya

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We consider sufficient conditions for stochastic equivalence of convex ordered random variables. Our main results apply to all convex ordered distributions on the real line and improve on a recent result of Huang and Lin [8] for equality in distribution of convex ordered survival times. Illustrative applications include testing for equality in distribution with convex ordered alternatives and demonstrating several earlier results on stochastic equivalence as special cases.

Original languageEnglish (US)
Pages (from-to)33-48
Number of pages16
JournalProbability in the Engineering and Informational Sciences
Issue number1
StatePublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering


Dive into the research topics of 'Stochastic equivalence of convex ordered distributions and applications'. Together they form a unique fingerprint.

Cite this